the last two days i've taken dayquil i start to get drousy in 20-30 minutes and generally fall asleep in 45, i feel paralyzed and cannot resist falling asleep.
Why do I pass out/fall asleep when I take DAYquil in pill form?
Question posted by drako928 on 16 Nov 2012
Last updated on 9 June 2017 by burbot
Same thing happens to me. It reacts with some drugs. In my case it's lorazepam which is a benzo. I don't take much of it but it reacts adversely.
This same thing happens to me! I was just sick last week and I woke up, took it early in the morning, and then I ended up falling asleep again and a few times I would wake up and not have the energy to get up so I would fall back asleep and I literally ended up sleeping for like three days straight.
I have the same problem when taking DayQuil but this is new to me, is it possible that the the contents has been changed by mistake?!
Drako928, Dayquil has aceteminophen, pseudoephedrine, & dextromethorphan in it. Some people get side effects from the dextromethorphan.
Nervous system side effects of dextromethorphan have included drowsiness and dizziness. Other side effects such as excitation, mental confusion, and opioid like respiratory depression have been rare and occurred at higher dosages. In some cases of abuse, patients experienced euphoria, hyperactivity, mania, and auditory and visual hallucinations.
Hope this helps you. Sounds like this is what has happened with you being senative to it. If it were an allergic reaction you would have trouble breathing, or swelling or itching with a rash...
If you are taking any other over the counter meds or prescription meds with it you may be having a drug interaction or maybe you are allergic to the dayquil. I would stop taking it and contact your doctor. Hope this helps... :) and hope you feel better soon!! :))
You are sensitive to something in it. I don't know if there's an anti histamine in it or not, but if so that's the likely cause.
Hello drako928. You might be having an allergic reaction or it is possible that the Dayquil is interacting with another medication that you might be taking. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.